# SDR MASA200400043

- Difficulty date: January 25, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 14,568 hours, 10,732 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE THE CREW RECIEVED A FLAP FAIL MSG. A/C RETURNED TO THE FIELD AND MX WAS CALLED. MX REMOVED ICE FROM THE FLAPS. OP CHECKS GOOD.  NO PARTS USED
